# SDR AALA202307065470

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A320*
- Aircraft serial: 6940
- Aircraft time: 22,319 hours, 8,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK PER TASK CARD 26L00005005, EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSAGE DISPLAYED. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
